Skip to main content

The Blaschke-Potapov factorization theorem and the theory of nonselfadjoint operators

  • Chapter
Topics in Interpolation Theory

Part of the book series: Operator Theory Advances and Applications ((OT,volume 95))

Abstract

The origins and main properties of the characteristic function of a bounded linear operator with finite dimensional imaginary part is briefly sketched. The motivation for the Potapov theory on the multiplicative decomposition of J-contractive matrix-valued functions is discussed. [Abstract added by editors.]

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 125–326. English transl.: Amer. Math. Soc. Transl. (2) 15 (1960), 131–243.

    Google Scholar 

  2. M.S. Livšic and V.P. Potapov, A factorization theorem for characteristic matrix-functions, Doklady Akad. Nauk. USSR 72, 4 (1950), 625–628.

    Google Scholar 

  3. M.S. Brodskii and M.S. Livšic, Spectral analysis of nonselfadjoint operators and intermediate systems, Uspekhi Mat. Nauk 13: 1 (1958), 1–85. English transl.: Amer. Mat.. Soc. Transl. (2) 13 (1960), 265–346.

    MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 1997 Springer Basel AG

About this chapter

Cite this chapter

Livšic, M.S. (1997). The Blaschke-Potapov factorization theorem and the theory of nonselfadjoint operators. In: Dym, H., Katsnelson, V., Fritzsche, B., Kirstein, B. (eds) Topics in Interpolation Theory. Operator Theory Advances and Applications, vol 95. Birkhäuser, Basel. https://doi.org/10.1007/978-3-0348-8944-5_18

Download citation

  • DOI: https://doi.org/10.1007/978-3-0348-8944-5_18

  • Publisher Name: Birkhäuser, Basel

  • Print ISBN: 978-3-0348-9838-6

  • Online ISBN: 978-3-0348-8944-5

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics